| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Advance (2524)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, when lens was being prepared to be inserted, the surgeon noticed an abnormality with delivery system the way it was curved and would not be inserted correctly.Backup lens was used.Additional information was requested.
Event or Problem Description
Additional information was requested and received stating that the plunger was defective and would not correctly advance the lens and remained in the delivery system.There was no patient contact.
Additional Manufacturer Narrative
Additional information was provided in a.1., a.4., b.2., b.5., d.9., d.10., e.1., h.3., h.6.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).